Severe hemodynamic instability after indocyanine green injection during off-pump coronary artery bypass grafting: A case report

    loading  Checking for direct PDF access through Ovid

Abstract

Rationale:

The increasingly intraoperative use of indocyanine green (ICG) means that it is necessary to be aware of both its advantages and potential adverse effects.

Patient concerns:

A 76-year-old woman developed symptoms of sudden severe hemodynamic instability while undergoing coronary artery bypass grafting with ICG injection to detect the patency of the graft. The main clinical manifestations were a sudden drop in blood pressure and increased heart rate.

Diagnoses:

Severe side effects or allergic reaction of ICG.

Interventions:

Cardiopulmonary bypass (CPB) was established, and an intra-aortic balloon pump was implanted in the left femoral artery after intravenous epinephrine and manual cardiac compression failed.

Outcomes:

The patient was extubated and transferred to the general ward on the third postoperative day.

Lessons:

Invasive blood pressure monitoring should be carried out in patients undergoing intraoperative ICG administration. Anesthetists should pay close attention to the patient's hemodynamic fluctuations, and effective emergency measures should be implemented immediately if severe hemodynamic instability occurs.

Related Topics

    loading  Loading Related Articles